MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175126P0
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: the event date was set on (b)(6) 2020 as it was the day the damage was found.However the parcel was in transit from (b)(6) to (b)(6) 2020, therefore the event may have occurred between these two dates.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Compaint #(b)(4) - this mdr is part of a series of 5 mdrs involving the 5 products in the parcel.The customer refused the parcel as it was damaged: crushed and wet.
 
Additional Manufacturer Narrative
(10/3236) the damaged parcel containing the five involved products was returned to intervascular and the content was inspected by the quality assurance manager for an evaluation of the damage extent.He observed that among the five products, two products showed a product package damaged and the three other were not damaged.The origin of the damage was evaluated as probably due to a shock during transportation because one of the product box was ripped off.The product involved in this mdr was one of the 2 damaged products.(4308) the most likely cause of this event is an inappropriate handling of the parcel during transport.An internal non-conformity report has been initiated in order to take appropriate actions if necessary.Please note the presence of the following mention on the instructions for use, "if the graft is inadvertently rendered non-sterile, or the package is opened or damaged, discard the graft".
 
Event or Problem Description
See initial mfr report # 1640201-2020-00017.Complaint # (b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key10289442
Report Number1640201-2020-00017
Device Sequence Number1020291
Product Code MAL
UDI-Device Identifier00384401018063
UDI-Public00384401018063
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberM00202175126P0
Device Catalogue NumberM00202175126P0
Device Lot Number20C25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1